Alert archive / Florida / Gale Warnings in 2020
Gale Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at May 15, 2020, 3:50 AM EDT. It took effect at May 15, 2020, 10:00 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2020, 3:50 AM EDT (07:50 UTC)
- In effect from
- May 15, 2020, 10:00 AM EDT
- Expired
- May 16, 2020, 4:24 AM EDT
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
908 WHUS72 KMLB 150750 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 350 AM EDT Fri May 15 2020 AMZ575-160000- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-200515T1400Z/ /O.UPG.KMLB.GL.A.0004.200515T1200Z-200516T1400Z/ /O.NEW.KMLB.SC.Y.0036.200516T0000Z-200517T1400Z/ /O.NEW.KMLB.GL.W.0006.200515T1400Z-200516T0000Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 350 AM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT SUNDAY... * WHAT...For the Gale Warning, east winds 20 to 30 kt with frequent gusts up to 40 kt and seas 7 to 10 feet expected. For the first Small Craft Advisory, east winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. For the second Small Craft Advisory, north winds 15 to 25 kt with occasional gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, from 10 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, until 10 AM EDT this morning. For the Small Craft Advisory, from 8 PM this evening to 10 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ555-160000- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-200515T1400Z/ /O.NEW.KMLB.GL.W.0006.200515T1400Z-200516T0000Z/ /O.NEW.KMLB.SC.Y.0036.200516T0000Z-200517T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 350 AM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SATURDAY... * WHAT...For the Gale Warning, east winds around 25 kt with frequent gusts up to 40 kt and seas 6 to 9 feet expected. For the first Small Craft Advisory, east winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. For the second Small Craft Advisory, northeast winds 15 to 25 kt with occasional gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...For the Gale Warning, from 10 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, until 10 AM EDT this morning. For the Small Craft Advisory, from 8 PM this evening to 10 PM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ552-160000- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-200517T0200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 350 AM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT SATURDAY... * WHAT...Northeast to East winds 15 to 20 kt with gusts up to 30 kt and seas building to 5 to 8 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-160000- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-200517T1400Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 350 AM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Northeast winds 15 to 25 kt with occasional gusts up to 35 kt and seas building to 7 to 10 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-160000- /O.EXT.KMLB.SC.Y.0035.200515T1200Z-200517T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 350 AM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT SATURDAY... * WHAT...East to Northeast winds 15 to 20 kt and gusty. Seas building to 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From 8 AM this morning to 10 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
2 follow-up statements
025 WHUS72 KMLB 151943 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 343 PM EDT Fri May 15 2020 AMZ575-170200- /O.EXT.KMLB.GL.W.0006.000000T0000Z-200516T1200Z/ /O.EXT.KMLB.SC.Y.0036.200516T1200Z-200517T1400Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 343 PM EDT Fri May 15 2020 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 10 AM EDT SUNDAY... * WHAT...For the Gale Warning, northeast winds 20 to 25 kt with gusts up to 35 to 40 kt and seas 7 to 10 feet. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 8 AM EDT Saturday. For the Small Craft Advisory, from 8 AM Saturday to 10 AM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ555-170200- /O.EXT.KMLB.GL.W.0006.000000T0000Z-200516T1200Z/ /O.EXT.KMLB.SC.Y.0036.200516T1200Z-200517T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 343 PM EDT Fri May 15 2020 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 10 PM EDT SATURDAY... * WHAT...For the Gale Warning, northeast winds 20 to 25 kt with gusts up to 35 to 40 kt and seas 6 to 9 feet. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...For the Gale Warning, until 8 AM EDT Saturday. For the Small Craft Advisory, from 8 AM to 10 PM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-170200- /O.CON.KMLB.SC.Y.0035.000000T0000Z-200517T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 343 PM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-170200- /O.CON.KMLB.SC.Y.0035.000000T0000Z-200517T1400Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 343 PM EDT Fri May 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
277 WHUS72 KMLB 160824 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 424 AM EDT Sat May 16 2020 AMZ575-162000- /O.CAN.KMLB.GL.W.0006.000000T0000Z-200516T1200Z/ /O.EXT.KMLB.SC.Y.0036.200516T0824Z-200517T1400Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 424 AM EDT Sat May 16 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-162000- /O.CAN.KMLB.GL.W.0006.000000T0000Z-200516T1200Z/ /O.EXT.KMLB.SC.Y.0036.200516T0824Z-200517T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 424 AM EDT Sat May 16 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 15 to 20 kt with higher gusts. Seas 4 to 7 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-552-162000- /O.CON.KMLB.SC.Y.0035.000000T0000Z-200517T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 424 AM EDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with higher gusts. Seas 5 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-162000- /O.CON.KMLB.SC.Y.0035.000000T0000Z-200517T1400Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 424 AM EDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at May 15, 3:45 AM EDT, 5 minutes earlier.
Area forecast discussion, May 15, 3:45 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
345 AM EDT Fri May 15 2020
.DISCUSSION...
...Gusty Winds Producing Hazardous Boating Conditions and Rough to
Hazardous Surf Through Late Week and into the Weekend...
...Potential for Subtropical or Tropical Development Late Today into
Saturday Near the NW Bahamas...
Current...915 MHZ Cape wind profilers show a moderate/deep easterly
flow from the surface through at least 7.0 kft. All eyes continue to
watch the trough of low pressure/disturbed weather with disorganized
shower activity over the FL Straits. KMLB 88D radar picking up
occasional light shower activity over the coastal waters with some
of this beginning to move onto the Treasure Coast early this
morning. The trend for this to increase in coverage across the south
is likely. Muggy and warm conditions with temperatures generally in
the 60s except some L-M70s along the coast. Onshore flow was
areawide with breezy conditions along the immediate Space/Treasure
coasts.
Today-Tonight...High pressure over the western Atlc with ridge axis
extending westward toward the Carolina coast. The general consensus
remains that an area of weak low pressure is forecast to develop
gradually later today just off the south or southeast FL coast,
perhaps near the NW Bahamas, and track slowly northward overnight.
Models continue to try to determine the exact timing, placement, and
strength of the low with potential for this to develop
subtropical/tropical (depression/storm) characteristics over the
next couple of days. By daybreak Sat morning the low could be well
off of the Martin County coast or a bit further southward. The
National Hurricane Center continues to give this system a 70pct
chance of formation over the next 48hrs and 80pct out to five days.
Highest rain chances continue southward across the Treasure Coast
and Okeechobee County with general 60-70pct here, 30-50pct northward
toward I-4, and 20pct north of I-4. Actually feel there will remain
a fairly tight gradient between the precip and drier air northward.
May also see some embedded thunder at times with the onshore moving
showery "squally" precip. Highest chances tonight, 60pct, will
remain near the Treasure Coast and tapering down north/west of here.
Continue to advertise rainfall amounts on the order of 2-3 inches
southward where we have the highest rain chances. Some stronger
activity could produce localized wind gusts of 30 to 40 mph.
Increasing cloud cover across the south will limit high temperatures
to the upper 70s, increasing to the low/mid 80s north of the
Treasure Coast. Will also go, again, with a Lake Wind Advisory
areawide, beginning along the coast early this morning and spreading
inland by mid-late morning with the breezy/windy and frequently
gusty conditions.
Strengthening onshore winds with increasing swell/wave heights will
result in a HIGH risk of life-threatening rip currents and rough
surf at all east central FL beaches today. Minor beach erosion could
result from high tides this afternoon and again overnight.
Saturday-Sunday...Low pressure center, in whichever form it decides
to take, will very slowly lift NNE to NE off the Florida east coast
this weekend, finally reaching the GA/SC waters by Sun evening. Its
associated rainbands should start to retreat eastward Sat afternoon,
moving out over the waters by sunset, with a period of drying on its
backside Sat night through Sun night as low level flow backs to N-NW.
Conditions will remain breezy to windy Sat afternoon, especially
along the east coast, with POPs trending from 20 NW of I-4 to 50 for
St. Lucie/Martin Cos. Temps Sat L80s coast to U80s inland with mins
in the M-U60s. A little warmer Sun, with maxes near 85F near the
coast and a degree or so either side of 90F inland. Mins again in
the M-U60s.
Monday-Thursday...A large mid level trough will develop over the
breadth of the eastern CONUS through at least the middle of next
week, before slowly filling and lifting northward into late week.
The OP-ECM shows this occurring more slowly than any of the other
model guidance. At the surface, the local air mass with gradually
moisten late Mon and especially Tue, ahead a slow moving "cool"
(more of a typical May Td/ThetaE front) that slides across ECFL by
Wed afternoon. Forecast shows a low diurnal POP Mon afternoon,
rising into the mid-high chance range (40-50) Wed, then back down to
20-30 percent for Thu, which could be a bit generous, as guidance
appears to be trending drier.
Temps look to average near to slightly above normal through the
extending range.
&&
.AVIATION...Generally VFR conditions prevailing thru sunrise this
morning. Breezy E/ENE winds (15-20 kts) developing again today with
frequent higher gusts. Cloud cover will also thicken from south to
north. MVFR conditions (locally IFR) in onshore moving "squally"
precip. Will watch for wind gusts of 25-35 kts in heavier cells,
especially along the coast and south of KMCO. ISOLD thunder cannot
be ruled out.
&&
.MARINE...Today-Tonight...Small Craft Advisory (Hazardous)
conditions areawide today/tonight, but from 14Z-00Z will go with a
Gale Warning for marine legs 0-60nm, between Sebastian Inlet-Jupiter
Inlet, as the pressure gradient tightens and winds increase so
expect frequent gusts to Gale Force during this time here.
Occasional gusts to Gale Force will be possible for the offshore
leg, Volusia-Brevard County line to Sebastian Inlet. Of course, we
continue to watch for the potential subtropical/tropical development
south of the local waters. This system will begin to move northward
later today and tonight parallel to the southeast FL coast. E/ENE
wind component forecast to become NE tonight. Seas 5-7 ft near shore
and 6-8 ft offshore will build 6-8 ft near shore and 7-10 ft
offshore.
If the low does strengthen into a Depression or Storm, then future
shifts will need to make some changes to the current marine
parameters. Marine interests should continue to monitor the latest
forecasts, but still take precautions regardless of tropical
development.
"Squally" precip will be on the increase south of the Cape,
especially, today and further northward tonight for increasing
coverage. Isolated thunder remains in play. Wind gusts of 25-35 kts
possible in heavier cells.
Saturday-Sunday...Gale force low just offshore the ECFL coast will
lift slowly NNE to NE this weekend, keeping the local area under
high seas and surf (with some peripheral/outer bands of showers and
squalls Sat) until the low gains a significant amount of separation
from the coast Sun evening. With the Gale Watch having been upgraded
to Warning, the SCA for the remainder of the marine zones will need
to be extended out another 12h for the nearshore legs, and 24h for
the offshore legs, which should get us through this event.
Monday-Tuesday...Slackening westerly flow Mon will back to SW and
freshen through Tue. Offshore component to the wind will limit seas
to 3-4ft, with 5ft possible and out at the edge of the MAOR as winds
re-approach 20kt. Expect that at least a Cautionary statement will
be needed for the offshore legs for Mon night-Tue.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 70 82 68 / 20 30 30 20
MCO 84 70 86 69 / 40 30 30 10
MLB 82 73 82 70 / 50 50 40 20
VRB 82 72 84 68 / 60 60 50 20
LEE 87 69 87 69 / 20 20 20 10
SFB 84 69 86 68 / 20 30 30 10
ORL 83 69 86 70 / 30 30 30 10
FPR 80 73 83 68 / 60 60 50 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
Volusia-Indian River-Inland Volusia-Martin-Northern Brevard-
Seminole-Southern Brevard-St. Lucie.
Lake Wind Advisory from 10 AM this morning to 8 PM EDT this
evening for Northern Lake-Okeechobee-Orange-Osceola-
Southern Lake.
AM...Small Craft Advisory from 8 AM this morning to 10 PM EDT
Saturday for Flagler Beach to Volusia-Brevard County Line 0-
20 nm.
Small Craft Advisory until 10 PM EDT Saturday for Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 10 AM EDT this morning for Sebastian
Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter
Inlet 20-60 nm.
Small Craft Advisory from 8 PM this evening to 10 AM EDT Sunday
for Sebastian Inlet to Jupiter Inlet 20-60 nm.
Gale Warning from 10 AM this morning to 8 PM EDT this evening
for Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian
Inlet to Jupiter Inlet 20-60 nm.
Small Craft Advisory until 10 AM EDT Sunday for Flagler Beach to
Volusia-Brevard County Line 20-60 nm-Volusia-Brevard County
Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 8 PM this evening to 10 PM EDT
Saturday for Sebastian Inlet to Jupiter Inlet 0-20 nm.
&&
SHORT TERM/AVIATION...Sedlock
LONG TERM....CristaldiHazardous weather outlook, May 14, 10:00 PM EDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 10 PM EDT Thu May 14 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-150900- Flagler Beach to Jupiter Inlet out to 60 nm-Volusia-Lake-Orange- Seminole-Brevard-Osceola-Indian River-Okeechobee-St. Lucie-Martin- 10 PM EDT Thu May 14 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .HIGH WIND IMPACT... Windy conditions will continue along the immediate coast of Brevard, Indian River, Saint Lucie and Martin counties, especially the barrier islands. East winds 15 to 20 mph will occasionally gust up to 30 mph. .WIND AND SEA IMPACT... A Small Craft Advisory remains in effect for most of the adjacent Atlantic waters for East winds around 20 knots and seas 6 to 8 feet. Small Craft should exercise caution near the Volusia coast for 15 to 20 knots and seas 4 to 6 feet. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A trough of low pressure over the Straits of Florida this evening is forecast to develop into a subtropical or tropical storm near or over the northwestern Bahamas late Friday or Saturday. From there, this system is forecast to move north to northeast over the open Atlantic into early next week. Locally heavy rain and embedded storms will be possible Friday into Saturday along the Treasure coast where up to 3 inches of rain is possible which may result in localized minor flooding, especially in poor drainage and urbanized areas. Large breakers will impact all beaches which will produce a High Risk of rip currents Friday and Saturday. Rough pounding surf will produce some beach erosion especially around the times of high tide. Boating conditions will be very hazardous with Gale conditions possible and seas building 9 to 11 feet offshore by Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Kelly
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:33 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 16 hr |
| May 15, 3:37 AM EDT | Rip Current Statement | MLB | Volusia | 40 hr |
| May 15, 3:50 AM EDT | Small Craft Advisory | MLB | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.